# SDR HEEA088050

- Difficulty date: July 8, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI004
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCAS AMPLIFIER KICKS OFF LINE.
